Symplectic 4-manifolds with kodaira dimension zero

Research output: Contribution to journalArticlepeer-review

32 Scopus citations

Abstract

We discuss the notion of the Kodaira dimension for symplectic manifolds in dimension 4. In particular, we propose and partially verify Betti number bounds for symplectic 4-manifolds with Kodaira dimension zero.

Original languageEnglish (US)
Pages (from-to)321-352
Number of pages32
JournalJournal of Differential Geometry
Volume74
Issue number2
DOIs
StatePublished - 2006

Fingerprint Dive into the research topics of 'Symplectic 4-manifolds with kodaira dimension zero'. Together they form a unique fingerprint.

Cite this